| Catalog Number |
AAHP02110623GAH10001 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Burn(s) (1757); Scar Tissue (2060)
| Date of Event |
04/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Post-inflammatory erythema and linear depressed scar that may not resolve completely.The opus glide tip (accessory of the opus system) used in this event was not returned to investigation.Samples of glide tips were investigated and found to be defective.The inventory was scanned and all defect tips were scrapped.
Event or Problem Description
It was reported about scarring following the opus glide treatment.
Event or Problem Description
It was reported about a burn following the harmony xl treatment.
Additional Manufacturer Narrative
Burns post harmony xl (dye-vl) treatment.Most likely will leave scars.The information about the day of event is not available.Udi related data quality updates only: this supplemental report represents a correction to a previously submitted mdr, ae # (b)(6), #:mfr report #: 3004167969-2023-00015.The correction is performed following fda request, the udi number was added.